MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER

BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER
Model Number 3.0 LITER RESERVOIR
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The 3.0 liter reservoir involved in the incident was not available for investigation.A review of photographs provided by the user facility indicates evidence of potential residual adhesive in the tubing of the 3.0 liter reservoir, however the photographs are not detailed enough to determine the actual condition of the tubing.Without investigating the set, a root cause cannot be determined.The manufacturing batch records for this lot were reviewed and no related anomalies were identified.A review of past complaints indicates only one other report related to this lot number.All 3.0 liter reservoirs are 100% leak tested and 100% visually inspected prior to release from belmont medical technologies.It was reported that the reservoir was replaced; no patient injury was reported.Belmont will continue to monitor, and trend similar reports of this nature, and take further action if required.Should additional information become available, a supplemental report will be provided.
 
Event or Problem Description
Belmont's distributor received a report from the user facility that the spikes of a 3.0 liter reservoir came loose during a case.

Brand Name
THE BELMONT RAPID INFUSER
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
MDR Report Key10826646
Report Number1219702-2020-00099
Device Sequence Number13934711
Product Code LGZ
UDI-Device Identifier00896128002008
UDI-Public(01)00896128002008(17)230531(10)20200504
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K141654
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.0 LITER RESERVOIR
Device Catalogue Number903-00018P
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/12/2020
Initial Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1